Doctors Lounge - Gynecology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Obstetrics
Question: is it possible
|sukb - Thu Feb 17, 2005 9:59 am||
I am wondering if it's possible I could be pregnant. I'm on the depo shot. I quit nursing my youngest child 11 months ago, but last week I discovered milk in my breast. I've been extremely tired and not feeling so hot. I took 2 hpt and they both said neg. do I need to be concerned?
|hollyndays - Thu Feb 17, 2005 11:46 am||
Have you only had one dose so far? Your symptoms may relate to several of Depo-Provera's side effects, and you should consult your doctor. Any discharge from the breast (when not expected, such as during breastfeeding) should be medically checked.
I would also suggest you do a Google or other search on Depo-Provera and see what other women have experienced. We are not all alike when it comes to our responses to medications. And this is true of hormones. It is my belief (from personal experience as well as hearing others' experiences) that any hormone manipulation must be done carefully, delicately and requires specialized skill.
I would not delay checking your symptoms with your doctor, as well as reading up and educating yourself use of hormones and alternative birth control. Please keep me posted on how it goes.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.